Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Is there something wrong with me?
An_244483 posted:
I've been having trouble with pooping and I'm very unsure as of what's wrong. Two days ago, my poop was red and then I didn't poop for a day, and today it was black. And the water gets slightly red but it separates. I don't have any pain or anything, so I have no idea what's wrong with me. I do have a hemorrhoid however, but it's pretty minor..
calgal37 responded:
Despite having no pain, if your fecal material is going from red to black, you need to check with your doc and talk to him/her about what's might be going on. The hemorrhoid could cause the reddish color, but the black (unless you took or ate something that could impart that color?) is not usual and should be investigated.

Spotlight: Member Stories

I have been sick since the Spring of 2003, which was my senior year of High School. I have had over 10 doctors and more than 5 diagnoses.. for years t...More

Helpful Tips

An Article On Probiotics That May Be Of Interest More
Was this Helpful?
0 of 0 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.